# SDR AALA202001139032

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 21,580 hours, 4,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INSPECTION OF DOOR L2, FOUND DAMPER FAULTY. MAINTENANCE REPLACED DOOR DAMPER L2 PER AMM 52-22-14.
